MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Codes Circuit Failure (1089); Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report indicating a customer was unable to update or access the clinic menu on a trilogy evo ventilator.There was no report of patient harm or injury associated with this issue.The device was returned to a third-party service center for investigation, but the evaluation is not yet complete.The manufacturer's investigation is ongoing.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously received a report indicating a customer was unable to update or access the clinic menu on a trilogy evo ventilator.There was no report of patient harm or injury associated with this issue.The device was returned to a third-party service center for evaluation.The device log files were successfully downloaded and reviewed in full.Analysis identified a ¿vent inop¿ alarm associated with the therapy cpu remaining in boot monitor mode.Replacement of the system printed circuit assembly (pca) is required to address this issue.Additionally, a low-priority alarm associated with the internal li-ion battery was identified.This alarm may occur when the internal battery is depleted but not disconnected, requires charging, has failed, or when a system pca failed.Replacement of the internal battery is required to correct the issue.As part of scheduled four-year preventive maintenance, replacement of the air inlet filter, particulate filter, and muffler assembly is also required.In addition, the internal battery door was observed to be damaged, and the in-line filter proximity sensor and in-line filter were found to be contaminated with dust.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation, a follow up/supplemental report will be completed.The manufacturer has updated section h in this report.The reported failure of a vent inop alarm associated with the therapy cpu remaining in boot monitor mode and a low-priority alarm associated with the internal li-ion battery is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24714608
Report Number2518422-2026-010094
Device Sequence Number12283917
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown